MathSciNet Relay Station
MathSciNet bibliographic data
MR3145831 05C50 (05C35)
Deng, Qingying; Chen, Haiyan On extremal bipartite unicyclic graphs. Linear Algebra Appl. 444 (2014), 89–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement